# SDR DALA2024070906964

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lavatory A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION LAVATORY A ASSY G672001-101. CORRECTIVE ACTION: REPLACED PER ER/A 618085-14. (0434886)
